Questions

1 Posts | Page(s): 1 

Questions

by Feisty on Sun Nov 08, 2015 01:14 AM

Quote | Reply

Hi.  

Although I have not been disagnosed with Paget's, I am very concerned that it may turn into that.  

I have had itching, redness, swelling, burning in the vulva region for over a year.  Each time I saw a Gyn, I was told the same thing..."oh it's nothing", or told to make sure I wear all cotton panties and stay as dry as possible and try anti-fungal creams, etc, etc.  I finally went almost bonkers with the last visit to my Gyn and when he said some off the wall things to me I decided I WAS NOT going to go back to him.

I found a new Gyn (a woman) who I really like.  

She did the smears, etc. and they came back negative for a bacterial or fungal problem.  Next step was a biopsy.  Got the results yesterday and she has referred me to a Dermatologist knowledgable and specializing in Pathology. The biopsy results pointed more towards possible Lichenoid Dermatitis with a question mark.  

I was advised it's possible (if it is Lichenoid Dermatitis) that two drugs I am taking for high blood pressure could have caused this.  They are Cozaar and Metatoprolol Tartrate.

My question is: Is there anyone else here who has been told this?  If so, what was recommended? I am ready to just sto taking the meds and to heck with the blood pressure thing.

I am also with the understanding that I will always have this, but it can be managed if it is Lichenoid Dermatitis.  I'm still very concerned this could be the beginning stages of Paget's.  I was also told by the Gynecologist that even Lichenoid Dermatitis is very rare, let alone Paget's.

I turned 66 this last June. 

Thanks for any help you can give me.

1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.